MAUDE Adverse Event Report: CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR, 45 CM, MULTIPURPOSE; INTRODUCER SHEATH

CONTRACT MEDICAL INTERNATIONAL GMBH CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR, 45 CM, MULTIPURPOSE; INTRODUCER SHEATH
Catalog Number US-36045-F-MP-H
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause of the incident is unknown at the time of the initial report.The complaint device will be returned for evaluation and investigation.The manufacturing record review including examination of nonconformity reports (ncr) and changes/deviations (eco/ccid/deviation) will be done as part of root cause investigation.
 
Event or Problem Description
Physician was doing an aortagram with run off in a patient with past medical history of surgery in the groin we were working in.Md made team aware it was going to be a difficult groin to work in.Case was going smoothly with a stent deployed and post dilated with a mustang balloon.When the physician went to remove the sheath over an amplatz wire, to out in a short 6fr sheath for closure it started to unravel over the wire and continued unraveling into the patients body.The proximal portion of the sheath was cut and removed over the wire, where a mustang balloon was put over the wire and inflated at the end of the sheath to secure it to be removed from the body.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: mustang balloon inflation at end of sheath.As reported device codes: 1163: damaged/defective.

Brand Name
CATAPULT GUIDE SHEATH WITH HYDROPHILIC COATING 6 FR, 45 CM, MULTIPURPOSE
Common Device Name
INTRODUCER SHEATH
Manufacturer (Section D)
CONTRACT MEDICAL INTERNATIONAL GMBH
lauensteiner strasse. 37
dresden, 01277
GM  01277
Manufacturer (Section G)
CONTRACT MEDICAL INTERNATIONAL, SPOL. S R.O.
vazni 848
hradec kralove, 50003
EZ   50003
Manufacturer Contact
juliana vaz neurnberger
lauensteiner strasse. 37
dresden, 01277
GM   01277
MDR Report Key25427163
Report Number3003637635-2026-00009
Device Sequence Number18713328
Product Code DYB
UDI-Device Identifier04251244502140
UDI-Public04251244502140
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K221914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUS-36045-F-MP-H
Device Lot Number800280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown